Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 60, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 29, 2006, 5:13 PM EDT for Lincoln County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2006, 5:13 PM EDT (21:13 UTC)
- Expired
- Aug 29, 2006, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 5:33 PM EDT | FLASH FLOOD | 3 S Crab Orchard, KY | SOME CREEKS OUT OF ITS BANKS AND WATER COVERS PARTS OF KENTUCKY HIGHWAY 39. |
| Aug 29, 7:00 PM EDT | FLASH FLOOD | Stanford, KY | PINE GROVE RAOD HAS HIGH WATER IN SPOTS. TICK RIDGE ROAD HAS HIGH WATER IN SPOTS. MIKE JETTEN ROAD WAS WASHED OUT IN ONE SPOT. |
| Aug 29, 7:00 PM EDT | FLASH FLOOD | Stanford, KY | PINE GROVE ROAD HAS HIGH WATER IN SPOTS. TICK RIDGE ROAD HAS HIGH WATER IN SPOTS. MIKE JETTEN ROAD WAS WASHED OUT IN ONE SPOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 292115
FFWLMK
KYC137-300030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT TUE AUG 29 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 830 PM EDT
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINS OVER SOUTHEASTERN PARTS OF
LINCOLN COUNTY...MAINLY FROM KINGS MOUNTAIN TO CRAB ORCHARD. RADAR
IS ESTIMATING THAT NEARLY 2 INCHES OF RAIN HAS FALLEN SINCE 4 PM
EDT...AND AN ADDITIONAL 1 TO 1.5 INCHES OF RAIN IS POSSIBLE THROUGH
630 PM EDT AS SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
CS2 follow-up statements
000
WGUS73 KLMK 292302
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT TUE AUG 29 2006
KYC137-300030-
LINCOLN KY-
700 PM EDT TUE AUG 29 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
LINCOLN COUNTY...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND A FEW THUNDERSTORMS MOVING OVER MUCH OF LINCOLN
COUNTY. RADAR IS ESTIMATING THAT FROM 2 TO 4 INCHES OF RAIN LIKELY
FELL TODAY FROM NEAR KINGS MOUNTAIN TO CRAB ORCHARD. EARLIER
SPOTTERS REPORTED FLOODED ROADWAYS IN THE CRAB ORCHARD AREA OF THE
COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA THROUGH 8 PM EDT.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
CS000
WGUS73 KLMK 300028
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM EDT TUE AUG 29 2006
KYC137-300034-
LINCOLN KY-
824 PM EDT TUE AUG 29 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR LINCOLN
COUNTY...
SHOWERS AND THUNDERSTORMS HAVE EXITED THE COUNTY AND MOVED INTO
EASTERN KENTUCKY. LOCAL LAW ENFORCEMENT REPORTS NO ONGOING
SIGNIFICANT FLOODING PROBLEMS AT THIS TIME.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 3:31 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 29, 3:31 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT TUE AUG 29 2006 ...CORRECTED FIRST PARAGRAPH... .SHORT TERM (TONIGHT AND WEDNESDAY)... CLOSED 500 MB LOW OVER ERN IA THIS MORNING WILL CONT TO DROP VERY SLOWLY EAST SOUTHEAST INTO N CNTRL IL LATER TONIGHT AND WEDNESDAY. WK CDFNT ACROSS N CNTRL KY WILL DROP VERY SLOWLY SWD TONIGHT AND MONDAY. WITH RELATIVELY LIGHT WINDS IN THE LOWER LEVELS AND THE UPPER LOW STILL TO OUR NORTHWEST THIS PERIOD...ONLY VERY SLOW DRYING IN THE LOWER LEVELS. CANNOT RULE OUT LOW POPS OF RW-/TRW- TONIGHT AND TUESDAY...20 TO 30 PCT POPS. PARTLY CLOUDY TO CLOUDY SKIES CONTINUING THROUGH THIS PERIOD. HOWEVER...WITH CLOUDINESS DIMINISHING SOME THIS EVENING...WITH SFC DEWPOINTS IN THE 60S...AND WITH LIGHT WINDS...WE WILL KEEP THE PREV FCST TREND FOR AREAS OF FOG REGION WIDE LATE TONIGHT AND EARLY ON WED. CURRENT FCST TEMP TRENDS FOR TONIGHT AND WED LOOK QUITE GOOD AND AGREE WELL WITH SURROUNDING FAS...SO LITTLE CHANGES MADE FOR THIS FCST. --21 .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... FOR THE MID-RANGE PART OF THE FCST PD...MAIN WEATHER FEATURE OF INTEREST WILL BE ERNESTO AND A LARGE UPPER LEVEL H5 LOW THAT IS FORECAST TO SLOWLY MIGRATE THROUGH THE OHIO VALLEY. WITH UPPER LEVEL LOW COMING OVERHEAD EARLY THURSDAY...EXPECT PLENTY OF CLOUDS AND POSSIBLY SOME ISOLATED SHOWERS WEDNESDAY NIGHT AND THURSDAY. BY FRIDAY...UPPER LEVEL LOW AND ERNESTO ARE FORECAST TO BE PULLING NORTH AS MID LEVEL HEIGHTS RISE A BIT THROUGH THE OHIO VALLEY. STILL THINK WELL HAVE PLENTY OF CLOUDS AROUND...BUT PRECIPITATION LOOKS LESS LIKELY. TEMPERATURES WILL BE MUCH COOLER THROUGH THE PD WITH HIGHS BELOW NORMAL. HAVE GONE CLOSE THE GFS ENSEMBLES WITH HIGHS IN THE UPPER 70S IN THE NORTHERN HALF AND IN THE LOW 80S ACROSS THE SOUTH. OVERNIGHT LOWS WILL BE COOL AS WELL WITH LOWS IN THE UPPER 50S TO THE LOWER 60S. SATURDAY THROUGH TUESDAY... AS WHATS LEFT OF ERNEST AND THE UPPER LEVEL LOW DEPART FURTHER TO THE NORTHEAST ON SATURDAY...WE LOOK TO BE A LULL AS NEXT UPPER LEVEL LOW DRIFTS IN FROM THE WEST. 12Z GFS SOLUTION IS REALLY WINDING UP THE CENTRAL U.S. LOW...ALMOST LIKE SOMETHING ONE WOULD SEE IN THE LATE FALL/WINTER. LONG RANGE MODELS EVENTUALLY BRING THIS SYSTEM INTO THE OHIO VALLEY EARLY NEXT WEEK. WHILE MOST OF THE PD LOOKS DRY...HAVE KEPT A SLIGHT CHC OF PRECIP IN FOR SUNDAY AS MID LEVEL VORT SWINGS THROUGH THE REGION. WE HAVE ADJUSTED TEMPERATURES DOWN QUITE A BIT THROUGH THIS PERIOD AS WELL. GFS ENSEMBLE MEANS SUGGEST HIGHS OF 76 TO 81 IN THE NORTH WITH SLIGHTLY WARMER READINGS ACROSS THE FAR SOUTH. OVERNIGHT LOWS CONTINUE TO LOOK COOL WITH MID TO UPPER 50S IN THE NORTH AND UPPER 50S TO NEAR 60 IN THE SOUTH. -MJ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Aug 29, 4:30 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT TUE AUG 29 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-300830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT TUE AUG 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF TODAY AND TONIGHT. AS A COLD FRONT SLOWLY MOVES THROUGH THE OUTLOOK AREA...CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A BOWLING GREEN TO LEXINGTON LINE THROUGH 8 PM EDT (7 PM CDT). THESE STORMS WILL PRODUCE HEAVY RAINFALL...WITH AMOUNTS IN EXCESS OF 1 INCH PER HOUR...WHICH MAY RESULT IN LOCALIZED FLOODING. A FEW STRONGER CELLS ARE POSSIBLE...WITH FREQUENT LIGHTNING AND STRONG GUSTY WINDS TO 40 MPH. ELSEWHERE...INCLUDING NORTH CENTRAL KENTUCKY AND SOUTHERN INDIANA...A FEW ISOLATED SHOWERS AND STORMS ARE POSSIBLE THROUGH MID-EVENING. AREAS OF FOG AND/OR LOW CLOUDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND EARLY WEDNESDAY MORNING. VISIBILITIES MAY DROP TO BELOW ONE MILE IN SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. AS AN UPPER LEVEL LOW APPROACHES THE REGION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY. BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER THREATS WITH ANY OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES FOR FLOODING OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. REPORTS OF ANY DENSE FOG LATE TONIGHT OR WEDNESDAY MORNING WOULD ALSO BE APPRECIATED. CALL OUR SPOTTER PHONE LINE...OR USE E-SPOTTER ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS/MJ
In the hours before
Special weather statement, Aug 29, 4:01 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EDT TUE AUG 29 2006 KYZ073>075-292045- ALLEN-BARREN-MONROE- 301 PM CDT TUE AUG 29 2006 ...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS ACROSS FAR SOUTHERN KENTUCKY... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF SCOTTSVILLE...OR 11 MILES NORTH OF LAFAYETTE...AND MOVING EAST AT 15 TO 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR FOUNTAIN RUN BY 310 PM CDT. NEAR AKERSVILLE BY 320 PM CDT. NEAR FLIPPIN BY 330 PM CDT. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Aug 29, 4:04 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 404 PM EDT TUE AUG 29 2006 KYZ078-081-082-292045- CLINTON-CUMBERLAND-RUSSELL- 304 PM CDT TUE AUG 29 2006 ...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS AFFECTING CLINTON...CUMBERLAND AND RUSSELL COUNTIES... AT 400 PM EDT (300 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF JAMESTOWN TO BURKESVILLE...AND MOVING NORTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. PONDING WATER WAS NOTED AT THE HIGHWAY 127/80 INTERSECTION IN RUSSELL COUNTY. THESE STORMS WILL BE... NEAR FREEDOM BY 310 PM CDT. NEAR JABEZ BY 330 PM CDT. LOCALLY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Aug 29, 4:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 445 PM EDT TUE AUG 29 2006 KYZ067-292115- LINCOLN- 445 PM EDT TUE AUG 29 2006 ...THUNDERSTORMS WITH HEAVY RAIN OVER PARTS OF LINCOLN COUNTY... AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BRODHEAD...OR 13 MILES WEST OF MOUNT VERNON...AND MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL MAINLY AFFECT SOUTHEASTERN PORTIONS OF LINCOLN COUNTY THROUGH 530 PM EDT. LOCALLY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Aug 29, 4:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 455 PM EDT TUE AUG 29 2006 KYZ075-081-082-292145- CLINTON-CUMBERLAND-MONROE- 355 PM CDT TUE AUG 29 2006 ...STRONG THUNDERSTORMS MOVING NORTHEASTWARD OUT OF TENNESSEE INTO CLINTON...CUMBERLAND AND MONROE COUNTIES... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOMPKINSVILLE TO CELINA...AND MOVING NORTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR HESTAND BY 400 PM CDT. NEAR PEYTONSBURG BY 420 PM CDT. NEAR MARROWBONE BY 425 PM CDT. NEAR BURKESVILLE BY 435 PM CDT. NEAR STATIC BY 445 PM CDT. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:23 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 22 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.